# SDR DALA1318730692

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 46,905 hours, 20,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1520-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN DAMAGE BS 1520-1680 S28-30L, INSTALLED TWO DOUBLERS TO OUTER SKIN.
